Monday, November 14, 2011

Rough plan for today:

**Eat as little as possible (preferably nothing until about 6 or 7 pm - at which point eat something small/healthy - aiming for 300 calories or less).
Take diet pills once today.
Drink as much tea, coffee, water as I want.
Exercise at least 30 minutes (aiming for more - I'm going to try to burn a good amount of cals so I can drink and have a net of 1000 or less).
Clean my room some (not counted as exercise).
Go to bank and my Grandmother's house (probably Grandmother's first around 2 pm and then the bank after).
Go to Iowa and get my bc (probably around 5:45 - then eat something and maybe go to the park and walk around or something) and then get drunk (around 7 or 8).
Pass out.

Rough plan for Tuesday:

Wake up at fuck knows when and eat breakfast at some point to prevent hangover.  Get home at come point and follow Wednesday plan as closely as possible starting with whatever time it is when I get home.
Take diet pills once or twice (depending on when I get home and how I feel - diet pills while hungover doesn't sound like a good idea).

Plan for Wednesday:

*If walks/runs are done in less time than expected, any extra time may be used to rest*
Diet pills 2-3 times today.

7:15 am - wake up and get dressed/ready for a walk/run
7:30 am - leave for 3.5 mile walk/run
Shortly before 8:30 am - arrive back home and do 30 minutes of toning/strength exercises (crunches, squats, lunges, pushups, ect.)
9:00 am - prepare breakfast (250 calories MAX)
9:15 am - eat breakfast (take 30 minutes to eat - drink lots of tea/coffee/water)
9:45 am - leave for 3.5 mile walk/run
Shortly before 10:45 - arrive back home and do 30 minutes of toning/strength exercises
11:15 am - prepare lunch (250 calories MAX)
11:45 am - eat lunch (must take at least 30 minutes to eat - drink lots of tea/coffee/water)
12:15 pm - wash dishes, do laundry, clean
1:00 pm - rest (read books, read blogs, watch t.v., ect.)
2:30 pm - 30 minutes strength/toning exercises
3:00 pm - eat a snack (100 calories MAX - must take 15 minutes to eat)
3:15 pm - rest (read book, read blogs, watch t.v., ect)
4:00 pm - clean my room
5:30 pm - strength/toning exercises until supper
Approximately 6:00 pm - eat supper (eat as little as possible or as healthy as possible and aim for 400 calories MAX - if I have to make my own supper, prepare at 6 to have ready at 6:30 and take 30 minutes to eat and 350 calories MAX)
If I eat supper at 6 and finish eating at 6:30, rest until 7.
7:00 pm - 30 minutes of strength/toning exercises
7:30 pm - shower and rest until bed.

I'm hoping Wednesday is a good day.  With all the exercising, I should have a really good net intake.  If it goes well on Wednesday, I will try to follow it was closely as possible every Monday, Tuesday and Wednesday.  Although I won't be able to follow it when my dad doesn't work (school teacher means holidays off and winter break and such) or if my sister is home.  And I'll need to find something to do instead of walking now that it's getting cold out.  Wednesday this week is going to be pretty cold so I may have to find something else to do instead.  Might go with 1 hour of exercise videos instead of walking (since the walk would take about 53 minutes based on walking 4 mph).  I think I will go with exercise videos as a back up.  Unless someone has another suggestion.

I weighed about 123.5 today.  I was expecting to see a higher number considering how bloated I was.  Hopefully that means I'll drop a lot of weight quickly and get out of these damn 120s soon.  I have 10 days left in my "15 lbs in 24 days" thing.  And, well, I've managed to lose about 1.5 lb.  Fuck....  So 13.5 lbs in 10 days.  Doubt it will happen.  But I should be able to lose at least 5 and have a noticeable difference if I get in enough exercise.  I need to be able to fit into ALL of my pants again.  I have like 4 pairs out of like 10 that fit right now.  I want the ones that fit to be slightly loose and the too small ones to fit again.  How the fuck did this weight get back on me?!  I miss being 111.  I need to be back to that weight.  And then lower. I need to see 109.  Then 108 and 107.  I WILL be underweight by New Years.  109 is underweight for my height.  That gives me plenty of time.  And New Years Eve is when the rave in Milwaukee is.  I MUST be underweight for it.  The holidays will make it slightly difficult, but I'll manage.  My family is going to have Thanksgiving on Wednesday (the day before the end of my 15 lbs in 24 days) which sucks, but with my family's work schedules the way they are (I work Thursday, Friday, Saturday and my mother works Monday-Friday and every other holiday so this year she works Thanksgiving) I can get out of days of left overs.  My sister work Friday, Saturday, Sunday so that means Christmas won't be celebrated on Christmas either.  My mother is considering combining Christmas and Thanksgiving and only have 1 giant meal because of all the work schedule issues.  Which would be very nice.  Although I don't really eat a whole lot at those meals.  Some turkey, corn, mashed potatoes with gravy, and rolls (rolls are my weakness...).  And 1 slice of pie.  But I don't eat the crust.  I don't like pie crust.  So I can get by with less than 1750 calories for the whole day easy.  But the rest of my family probably will eat 3500+ calories.  The joys of being a picky eater.  I should shut up now and go exercise.



  1. Good luck with your plans, i hate it when i don't reach a plan by the date i want to be. Oh no, i hope you fit into your pants soon, i have pairs like that, i brought them hoping to fit into them i October but they don't :(. Have fun :) xxx

  2. You can totally do this!

    Love your thinspo ;)

  3. Good luck with your plan, it sounds realistic so hopefully you see great results :)

    Si xx